American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Sebastian Goette and Kiyoshi Igusa. Exotic smooth structures on topological fiber bundles II. Trans. Amer. Math. Soc. 366 (2014) 791-832.
Abstract, references, and article information   
View Article: PDF

[2] Sebastian Goette, Kiyoshi Igusa and Bruce Williams. Exotic smooth structures on topological fiber bundles I. Trans. Amer. Math. Soc. 366 (2014) 749-790.
Abstract, references, and article information   
View Article: PDF

[3] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[4] Mihai Damian. On the homotopy of finite $ {CW}$-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009) 1791-1809. MR 2465817.
Abstract, references, and article information   
View Article: PDF

[5] Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs. Four-Manifolds With Surface Fundamental Groups. Trans. Amer. Math. Soc. 349 (1997) 4007-4019. MR 1376542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard A. Brown. Generalized group presentation and formal deformations of CW complexes . Trans. Amer. Math. Soc. 334 (1992) 519-549. MR 1153010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bi Zhong Hu. A PL geometric study of algebraic $K$ theory . Trans. Amer. Math. Soc. 334 (1992) 783-808. MR 1085943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Paul Latiolais. Simple homotopy type of finite $2$-complexes with finite abelian fundamental group . Trans. Amer. Math. Soc. 293 (1986) 655-662. MR 816317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christopher W. Stark. Structure sets vanish for certain bundles over Seifert manifolds . Trans. Amer. Math. Soc. 285 (1984) 603-615. MR 752493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. A. Chapman. Controlled boundary and $h$-cobordism theorems . Trans. Amer. Math. Soc. 280 (1983) 73-95. MR 712250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Ewing. Extending free cyclic actions on spheres . Trans. Amer. Math. Soc. 273 (1982) 695-703. MR 667168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1